Biomechanical properties of native basement membranes

Candiello, Joseph, Balasubramani, Manimalha, Schreiber, Emmanuel M., Cole, Gregory J., Mayer, Ulrike, Halfter, Willi and Lin, Hai (2007) Biomechanical properties of native basement membranes. FEBS Journal, 274 (11). pp. 2897-2908. ISSN 1742-464X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 01 Mar 2011 14:20
Last Modified: 11 Apr 2019 14:41
URI: https://ueaeprints.uea.ac.uk/id/eprint/25417
DOI: 10.1111/j.1742-4658.2007.05823.x

Actions (login required)

View Item